# SDR JJBA20130319010

- Difficulty date: March 19, 2013
- Submitted: March 21, 2013
- Operation: Air carrier
- Aircraft: N379PH
- Make and model: Dhav DHC8202
- Aircraft serial: 530
- Aircraft time: 28,453 hours, 39,454 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Intermittent
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE EMERGENCY LIGHTS WERE FLICKERING ON AND OFF IN FLIGHT.  THE GROUND MX CREW REPLACED THE EMERGENCY LIGHT.
